# SDR SWIA202163021

- Difficulty date: October 11, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTB FLAP, OUTB HINGE ARM ASSY HAS EVIDENCE OF CORRODED HARDWARE AT FWD ATTACH BOLT STOP PLATES, LEFT AND RIGHT SIDES. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED  4 EA. CORRODED BOLTS ON OUTBOARD FLAP HINGE ARM ATTACH POINT LH & RH STOP PLATES AND REPLACED WITH NEW BOLTS. REF. CRJ200 SRM 51-41-02.
